Alert archive / Michigan / Frost Advisories in 2012

Frost Advisory 1, NWS Gaylord, MI

May 9, 201220 counties in Michigan

NWS Gaylord, MI issued this frost advisory at May 9, 2012, 4:07 PM EDT for 20 counties in Michigan. It took effect at May 10, 2012, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 9, 2012, 4:07 PM EDT (20:07 UTC)
In effect from
May 10, 2012, 2:00 AM EDT
Expired
May 10, 2012, 8:00 AM EDT
In force
6 hr
Issued by
NWS Gaylord, MI

Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 14 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2012-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2012-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WWUS73 KAPX 092007
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
407 PM EDT WED MAY 9 2012

...ANOTHER CHILLY AIRMASS TO VISIT THE NORTH WOODS TONIGHT...

. WESTERN LAKES HIGH PRESSURE WILL CONTINUE TO STEADILY BUILD EAST
INTO NORTHERN MICHIGAN OVERNIGHT. LINGERING CLOUDS WILL GIVE WAY
TO QUICKLY CLEARING SKIES LATE THIS AFTERNOON AND EARLY EVENING.
THE COMBINATION OF CLEARING SKIES AND SUBSIDING WINDS WILL ALLOW
TEMPERATURES TO DROP RATHER QUICKLY THROUGH THE EVENING AND EARLY
MORNING HOURS.

MIZ016>036-101200-
/O.NEW.KAPX.FR.Y.0001.120510T0600Z-120510T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY
407 PM EDT WED MAY 9 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S AWAY FROM
   THE IMMEDIATE GREAT LAKES SHORELINES.

 * THE NORMALLY COLDER LOCATIONS OF INTERIOR NORTHEAST LOWER
   MICHIGAN MAY BRIEFLY FALL INTO THE UPPER 20S.

 * TEMPERATURES WILL WARM QUICKLY AFTER SUNRISE THURSDAY.

IMPACTS...

 * AREAS OF FROST ARE EXPECTED.

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. 

&&

$$
2 follow-up statements
217 
WWUS73 KAPX 100205
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1005 PM EDT WED MAY 9 2012

...A FROSTY NIGHT EXPECTED ACROSS NORTHERN LOWER MICHIGAN...

.WESTERN LAKES HIGH PRESSURE WILL STEADILY BUILD EAST INTO NORTHERN
MICHIGAN OVERNIGHT. THIS WILL RESULT IN CLEAR SKIES AND LIGHT
WINDS...WHICH WILL ALLOW TEMPERATURES TO FALL QUICKLY.  AREAS OF
FROST ARE LIKELY AFTER MIDNIGHT OVER INTERIOR PORTIONS OF
NORTHERN LOWER MICHIGAN.

MIZ016>036-101015-
/O.CON.KAPX.FR.Y.0001.120510T0600Z-120510T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY
1005 PM EDT WED MAY 9 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S AWAY 
   FROM THE IMMEDIATE GREAT LAKES SHORELINES. 

 * THE NORMALLY COLDER LOCATIONS OF INTERIOR LOWER MICHIGAN MAY
   DROP INTO THE UPPER 20S.

 * TEMPERATURES WILL WARM QUICKLY AFTER SUNRISE THURSDAY.

IMPACTS...

 * AREAS OF FROST ARE EXPECTED.

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
JK
774 
WWUS73 KAPX 100707
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
307 AM EDT THU MAY 10 2012

...A FROSTY NIGHT EXPECTED ACROSS NORTHERN LOWER MICHIGAN...

.HIGH PRESSURE ACROSS THE REGION WILL CONTINUE TO PROVIDE CLEAR
SKIES AND LIGHT WINDS THROUGH SUNRISE...ALLOWING FOR THE
DEVELOPMENT OF FROST IN MANY LOCATIONS. 

MIZ016>036-101200-
/O.CON.KAPX.FR.Y.0001.000000T0000Z-120510T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY
307 AM EDT THU MAY 10 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL INTO THE 30 TO 36 DEGREE RANGE FOR MANY
   LOCATIONS THROUGH SUNRISE...WITH NORMALLY COLDER INTERIOR
   LOCATIONS DIPPING INTO THE UPPER 20S.

 * TEMPERATURES WILL WARM QUICKLY AFTER SUNRISE.

IMPACTS...

 * AREAS OF FROST ARE EXPECTED.

 * DAMAGE TO FRUIT BLOSSOMS AND OTHER TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LAWRENCE

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 9, 3:53 PM EDT, 14 minutes earlier.

Area forecast discussion, May 9, 3:53 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
353 PM EDT WED MAY 9 2012

.SYNOPSIS...
ISSUED AT 353 PM EDT WED MAY 9 2012

THE POCKET OF COOL AIR CURRENTLY OVER THE GREAT LAKES...WILL DEPART
TO THE EAST TONIGHT. HIGH PRESSURE WILL FOLLOW...CROSSING THE REGION
TOMORROW. NICE WEATHER AND MILDER TEMPERATURES WILL RETURN FOR
THURSDAY...AND ESPECIALLY FRIDAY. A VERY WEAK COOL FRONT WILL MOVE
THROUGH FRIDAY NIGHT...WITH A BRIEF CHANCE OF SHOWERS. PLEASANT
WEATHER WILL QUICKLY RETURN FOR SUNDAY AND MONDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 353 PM EDT WED MAY 9 2012

MID LEVEL TROUGH BISECTING THE STATE THIS AFTERNOON...WITH ITS EYES
SET ON THE NORTHEAST AS PROGRESSIVE MID LEVEL FLOW ALLOWS UPSTREAM
RIDGE AXIS TO APPROACH. NORTHERN LAKES DRY AIR TRYING IN EARNEST TO
BUILD SOUTH...WITH NEARLY CLOUD-FREE SKIES NORTH OF THE MIGHT MAC.
CLOUDS REMAIN RATHER PERSISTENT OVER NORTHERN LOWER...ESPECIALLY
AWAY FROM THE STABILIZING INFLUENCES OF NORTHERN LAKE MICHIGAN. COOL
NORTHWEST ADVECTION AND CLOUDS PREVENTING MUCH TEMPERATURE RESPONSE
...WITH MID AFTERNOON READINGS STUCK IN THE 50S. THE PRIMARY
FORECAST CHALLENGE THROUGH THE SHORT TERM CENTERS ON JUST HOW COLD
TO GO WITH TEMPERATURES TONIGHT...ALONG WITH ASSOCIATED HEADLINE
CONCERNS.

OVERHEAD TROUGH CONTINUES TO EXIT STAGE RIGHT OVERNIGHT...ALLOWING
CURRENT WESTERN LAKES SURFACE RIDGE TO BUILD ACROSS THE STATE.
AGGRESSIVE CLEARING SHOULD KICK IN RATHER QUICKLY LATE THIS
AFTERNOON AND EARLY EVENING AS DIURNAL CONTRIBUTION IS LOST.
CLEARING SKIES AND QUICKLY SUBSIDING WINDS SHOULD ALLOW TEMPERATURES
TO DROP RATHER QUICKLY THIS EVENING THROUGH THE EARLY MORNING HOURS.
MID 20 DEW POINTS ACROSS EASTERN UPPER AND OVERNIGHT LOWS LAST NIGHT
IN THE LOWER 30S JUST NORTH OF LAKE SUPERIOR GIVES SOME INDICATION
ON HOW COLD TEMPERATURES SHOULD DROP TONIGHT. WINDS MAY NOT
COMPLETELY DECOUPLE...AND WHEN COMBINED WITH SOMEWHAT WET SOILS AND
FURTHER GREEN-UP...TEMPERATURES MIGHT NOT TANK AS COLD AS UPSTREAM
DEW POINTS SUGGEST. STILL...WIDESPREAD LOWER AND MIDDLE 30S LOOK LIKE
A SAFE BET AWAY FROM THE IMMEDIATE BIG LAKES WATERS...WITH EVEN A
FEW UPPER 20S POSSIBLE IN THE TYPICAL ICE BOX LOCATIONS OF INTERIOR
NORTHERN LOWER MICHIGAN. GIVEN ABOVE...WILL GO AHEAD AND PULL THE
TRIGGER ON A FROST ADVISORY FOR ALL OF NORTHERN LOWER MICHIGAN...
EXCLUDING ARENAC AND GLADWIN COUNTIES. WILL NEED TO MONITOR FOR
POSSIBLE UPGRADE TO FREEZE WARNINGS FOR A FEW INTERIOR COUNTIES...
BUT CURRENT INDICATIONS ARE FREEZING TEMPERATURES WILL REMAIN FEW
AND FAR BETWEEN.

CURRENT CENTRAL ONTARIO SHORTWAVE DIVING SOUTHEAST ON BACKSIDE OF
DEPARTING PARENT TROUGH AXIS WILL PIVOT ACROSS THE EASTERN LAKES
THURSDAY...LIKELY BRINGING AT LEAST A BAND OF HIGH AND MID LEVEL
CLOUDS ACROSS THE NORTHEAST HALF OF THE AREA. OTHERWISE...A
DRY..SUNNY DAY IS EXPECTED. COMBO OF SUNSHINE AND A GRADUALLY
MODIFYING AIR MASS SHOULD ALLOW TEMPERATURES TO REACH WELL INTO THE
60S AWAY FROM THE GREAT LAKES SHORELINES.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 353 PM EDT WED MAY 9 2012

LARGE SCALE PATTERN REMAINS PROGRESSIVE ACROSS NORTH AMERICA AT THE
START OF THIS FORECAST CYCLE.  SHORT WAVE TROUGH CURRENTLY MOVING
THROUGH THE UPPER GREAT LAKES THIS AFTERNOON WILL BE SLOWED JUST A
BIT BY ADDITIONAL ENERGY DROPPING INTO IT FROM NORTHEAST ONTARIO
LATER TONIGHT INTO THURSDAY...BUT THE NEXT UPPER WAVE PUSHING INTO
THE PACIFIC NORTHWEST/BRITISH COLUMBIA TODAY WILL EVENTUALLY MOVE
THINGS ALONG.  NARROW BUT SHARP SHORT WAVE RIDGE MOVING INTO THE
HIGH PLAINS TODAY WILL BUILD INTO THE UPPER GREAT LAKES FOR
FRIDAY...WITH HEIGHT FALLS FROM PACIFIC SYSTEM GRAZING MICHIGAN BY
THIS WEEKEND.  GENERAL "BAGGINESS" IN THE HEIGHT PATTERN WILL LINGER
ACROSS THE REGION INTO EARLY NEXT WEEK AS SOME ENERGY SPLITS FROM
THE MAIN FLOW AND FORMS A NEW SOUTHERN BRANCH TROUGH OVER THE LOWER
MISSISSIPPI VALLEY AND SOUTHEASTERN STATES.

DEEP LAYER RIDGING WILL APPROACH THE FORECAST AREA THURSDAY NIGHT...
WITH SURFACE HIGH PRESSURE CENTERED OVER THE OHIO RIVER VALLEY.
DEEP LAYER WARM ADVECTION SETS IN AS WELL...WHICH MAY BRING A FEW
CLOUDS TO THE FORECAST AREA BUT OVERALL THINGS LOOK QUIET THROUGH
FRIDAY AFTERNOON.  HIGHS FRIDAY WILL BE WELL INTO THE 60S/LOWER 70S
AWAY FROM LAKE BREEZE INFLUENCES...A SOLID 5-10 DEGREES ABOVE
AVERAGE.

SHORT WAVE ENERGY MOVING ACROSS CENTRAL CANADA AND THE DAKOTAS
FRIDAY WILL PUSH A COLD FRONT INTO WESTERN PORTIONS OF UPPER
MICHIGAN/WISCONSIN BY THE AFTERNOON.  NARROW LOW LEVEL MOISTURE AXIS
EXPECTED TO GET PULLED NORTH AHEAD OF THE FRONT...RESULTANT MODEST
INSTABILITY SHOULD RESULT IN AT LEAST SCATTERED THUNDERSTORMS
DEVELOPING UPSTREAM OF THE FORECAST AREA FRIDAY AFTERNOON...BUT MUCH
OF THAT INSTABILITY WILL PROBABLY BE LOST WITH NOCTURNAL COOLING
SETTING IN.  BUT THERE SHOULD BE A NARROW FRONTAL RAIN BAND ALONG
AND BEHIND THE FRONT THAT IS EXPECTED TO SWEEP INTO NORTHERN
MICHIGAN DURING THE LATE EVENING AND OVERNIGHT HOURS...POSSIBLY EVEN
A RUMBLE OF THUNDER ACROSS NORTHERN LOWER WITH SOME ELEVATED
INSTABILITY ABOVE THE COLD FRONTAL ZONE.  CURRENT INDICATIONS ARE
THAT COLD FRONT WILL BE EAST OF THE FORECAST AREA AFTER DAYBREAK
SATURDAY...AND RAIN SHOWERS SHOULD GRADUALLY SINK SOUTH OF THE
FORECAST AREA BY EARLY AFTERNOON AS THINGS DRY OUT ACROSS THE
NORTH.

EXTENDED FORECAST (SUNDAY THROUGH WEDNESDAY)...SURFACE HIGH WEDGING
INTO THE REGION FROM THE WEST SHOULD ALLOW THE WEEKEND TO END ON A
DRY NOTE.  GUIDANCE TREND HAS BEEN MORE CONSISTENT IN DEPICTING
ANOTHER SHORT WAVE TROUGH DROPPING SOUTHEAST ACROSS NORTHERN
ONTARIO...AND PUSHING SORT OF A "SIDE DOOR" COLD FRONT INTO MICHIGAN
FROM THE NORTH.  NOT CERTAIN IF ENOUGH MOISTURE WILL BE AVAILABLE TO
PRODUCE MUCH IN THE WAY OF PRECIPITATION...SO WILL PROBABLY CONTINUE
TO PUSH THE DRY FORECAST ALONG FOR THE START OF NEXT WORK WEEK.  NOT
MUCH TO HANG ONE'S HAT ON GOING INTO THE MIDDLE OF NEXT WEEK...WITH
MUCH OF THE ACTION LOOKING TO SET UP TO THE SOUTH AND EAST OF THE
FORECAST AREA ASSOCIATED WITH SOUTHERN BRANCH WAVE (MAYBE SOME WARM
ADVECTION PRECIP BY WEDNESDAY...BUT EVEN THAT IS IFFY THIS FAR
OUT).  TEMPERATURES PRETTY MUCH SEASONABLE OR A LITTLE ABOVE THROUGH
THE EXTENDED RANGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 201 PM EDT WED MAY 9 2012

AFTER SOME LINGERING MVFR/VFR CLOUDS EARLY THIS AFTERNOON...DEEP
LAYER DRYING SPREADING IN FROM THE NORTH SHOULD LEAD TO RATHER
RAPID CLEARING LATER THIS AFTERNOON AND EVENING. OTHER THAN SOME
MID CLOUDS THURSDAY MORNING...CLEAR SKIES SHOULD CONTINUE. GUSTY
NORTHWEST WINDS THIS AFTERNOON WILL QUICKLY SUBSIDE THIS EVENING.
WINDS WILL BECOME LIGHT NORTHWESTERLY AGAIN THURSDAY MORNING.

&&

.MARINE...
ISSUED AT 353 PM EDT WED MAY 9 2012

GUSTY (BUT SUB SCA LEVELS) NORTHWEST WINDS WILL
QUICKLY SUBSIDE THIS EVENING AS HIGH PRESSURE BUILDS ACROSS THE
LAKES. GENERALLY LIGHT WINDS TO CONTINUE FOR THE REMAINDER OF THE
WORK WEEK...WITH WEST WINDS BECOMING SOUTHWEST BY FRIDAY AHEAD OF
THE NEXT APPROACHING COLD FRONT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT THURSDAY FOR MIZ016>036.
LH...NONE.
LM...NONE.
LS...NONE.

&&

SYNOPSIS...JH
SHORT TERM...MSB
LONG TERM...JPB
AVIATION...MSB
MARINE...MSB
Hazardous weather outlook, May 9, 3:57 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
357 PM EDT WED MAY 9 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
101200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
357 PM EDT WED MAY 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

FROST IS POSSIBLE ACROSS MUCH OF INTERIOR NORTHERN LOWER MICHIGAN
TONIGHT.  SEE ONGOING ADVISORY FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT ACROSS NORTHERN
LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND.

JPB

Nearby

Frost Advisories in Michigan, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.